# SDR CA070731001

- Difficulty date: July 27, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 55,780 hours
- Engine: Ge CF680C2A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Seal
- Condition: Leaking
- Location: Hmu
- Part time: 2,538 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING TAXI-IN AT THE GATE, A LARGE FUEL LEAKAGE WAS OBSERVED COMING FROM THE HMU FUEL DRAIN BELOW NR 2 ENGINE. ENGINE WAS SHUTDOWN, BUT LEAKAGE CONTINUED.  NR 2 ENGINE FIRE HANDLE WAS PULLED AND LEAKAGE STOPPED.   FOUND LEAKAGE WAS FOM THE MEC SHAFT SEAL. MEC WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20070731001)
